You are in the accessibility menu

Please use this identifier to cite or link to this item: http://acervodigital.unesp.br/handle/11449/112910
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCosta, J. C. F.-
dc.contributor.authorNishimura, T.-
dc.contributor.authorRuas, M. A. S.-
dc.date.accessioned2014-12-03T13:11:09Z-
dc.date.accessioned2016-10-25T20:12:17Z-
dc.date.available2014-12-03T13:11:09Z-
dc.date.available2016-10-25T20:12:17Z-
dc.date.issued2014-01-01-
dc.identifierhttp://dx.doi.org/10.1007/s13398-012-0105-3-
dc.identifier.citationRevista De La Real Academia De Ciencias Exactas Fisicas Y Naturales Serie A-matematicas. Milan: Springer-verlag Italia Srl, v. 108, n. 1, p. 173-182, 2014.-
dc.identifier.issn1578-7303-
dc.identifier.urihttp://hdl.handle.net/11449/112910-
dc.identifier.urihttp://acervodigital.unesp.br/handle/11449/112910-
dc.description.abstractIn this paper, two sufficient conditions are provided for given two K-equivalent map-germs to be bi-Lipschitz A-equivalent. These are Lipschitz analogues of the known results on C-r A-equivalence (0 <= r <= infinity) for given two K-equivalent map-germs. As a corollary of one of our results, a Lipschitz version of the well-known Fukuda-Fukuda theorem is provided.en
dc.description.sponsorshipJSPS-
dc.description.sponsorshipCoordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES)-
dc.description.sponsorshipCNN-
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)-
dc.format.extent173-182-
dc.language.isoeng-
dc.publisherSpringer-
dc.sourceWeb of Science-
dc.subjectBi-Lipschitz A-equivalenceen
dc.subjectLipschitz trivialen
dc.subjectLipschitz version of Fukuda-Fukuda theoremen
dc.titleBi-Lipschitz A-equivalence of K-equivalent map-germsen
dc.typeoutro-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.contributor.institutionYokohama Natl Univ-
dc.contributor.institutionUniversidade de São Paulo (USP)-
dc.description.affiliationIBILCE UNESP, Dept Matemat, Sao Paulo, Brazil-
dc.description.affiliationYokohama Natl Univ, Res Inst Environm & Informat Sci, Res Grp Math Sci, Yokohama, Kanagawa 2408501, Japan-
dc.description.affiliationUniv Sao Paulo, Inst Ciencias Matemat Comp, Dept Matemat, BR-13560970 Sao Carlos, SP, Brazil-
dc.description.affiliationUnespIBILCE UNESP, Dept Matemat, Sao Paulo, Brazil-
dc.identifier.doi10.1007/s13398-012-0105-3-
dc.identifier.wosWOS:000333224900007-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofRevista De La Real Academia De Ciencias Exactas Fisicas Y Naturales Serie A-matematicas-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.
 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.